# SDR 98UAL900291

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO LEFT SYSTEM HYDRAULIC FAILURE.  *S/D*  LINE TO THE LEFT SIDE STRUT DOWNLOCK ACTUATOR WAS LEAKING.  REPLACED LINE.
